# SDR GAIA00610

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: BULGING CORROSION BETWEEN SKIN DOUBLER & TRIPLER & CRACKED AROUND RIVET AT BS 1115 JUST ABOVE STR 19L IN AFT CARGO COMPT..  CORRECTIVE ACTION: REPAIRED SKIN AT BS 1115 IAW REO S00283
